Panadol Actifast

Panadol Actifast Soluble Tablets X 24 1

Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old. Each effervescent tablets contains the active ingredient Paracetamol 500mg. Also includes sorbitol (E420). Sodium content 427mg per tablet.

Learn More

14,950.00

0